# SDR ASAA2023092345260

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,867 hours, 18,701 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON MASTER CAUTION RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. ON DEFERRAL.
